U.S. doctors online nowAsk doctors free
Brockton, MA
A 28-year-old male asked:

Can tremors/nasuea/dizzy be caused by a problem in the neck? or withdrawl from prozac (fluoxetine)? was on it for 5 days. been off it now for 10 days. was on 20mg

2 doctor answers8 doctors weighed in
Dr. Mara Fiorentino
Psychiatry 37 years experience
General malaise: Many diseases manifest by general malaise: weakness, fatigue, gastrointestinal discomfort, dizziness or lightheadedness. Consult doctor for specific signs of disease in systems of body function. Depression may cause many of them. Discontinuation of an antidepressant may cause flu-like symptoms or relapse of the depressive episode. Follow your doctor's recommendations as possible.
Dr. Arthur Ciaramicoli
Clinical Psychology 46 years experience
Prozac (fluoxetine): Coming off Prozac (fluoxetine) abruptly can cause various symptoms, consult your doctor to inquire as to whether you came of this medication too quickly. Best wishes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.